RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, Number 2, Pages 63–70 (Mi basm425)  

This article is cited in 1 scientific paper (total in 1 paper)

Lattice of all topologies of countable module over countable rings

V. I. Arnautova, G. N. Ermakovab

a Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, 5 Academiei str., MD-2028, Chisinau, Moldova
b Transnistrian State University, 25 October str., 128, Tiraspol, 278000, Moldova

Abstract: For any countable ring $R$ with discrete topology $\tau_0$ and any countable $R$-module $M$ the lattice of all $(R,\tau_0)$-module topologies contains:
– A sublattice which is isomorphic to the lattice of all real numbers with the usual order;
– Two to the power of continuum $(R,\tau_0)$-module topologies each of which is a coatom.

Keywords and phrases: countable ring, countable module, ring topology, topologies of modules, Hausdorff topology, basis of the filter of neighborhoods, number of topologies of module, the lattice of all topologies of module, coatoms on lattice.

Full text: PDF file (118 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 22A05
Received: 17.02.2016
Language: English

Citation: V. I. Arnautov, G. N. Ermakova, “Lattice of all topologies of countable module over countable rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 63–70

Citation in format AMSBIB
\Bibitem{ArnErm16}
\by V.~I.~Arnautov, G.~N.~Ermakova
\paper Lattice of all topologies of countable module over countable rings
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2016
\issue 2
\pages 63--70
\mathnet{http://mi.mathnet.ru/basm425}


Linking options:
  • http://mi.mathnet.ru/eng/basm425
  • http://mi.mathnet.ru/eng/basm/y2016/i2/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mihail Ursul, Adela Tripe, “Some examples of topological modules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 66–70  mathnet  mathscinet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:59
    Full text:16
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019